# SDR SWAA2021070280170

- Difficulty date: June 4, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 50,877 hours, 26,372 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A22-33; FWD PIT FLOOR PANEL 120AF; 3 EDGES OF UPPER SURFACE; CORROSION; (SECONDARY STRUCTURE) ; / [01] VERIFIED MATERIAL AS 2024-T3- .071.IAW AMM 25-52-01-201-801. A-TAG # A30648; [02] C/W STEP 1; [03] BEGAN FABRICATING FLOOR PANEL 140AF. IAW AMM 25-52-01-201-801.; [04] VERIFIED STEP 3; [05] FABRICATED REPLACEMENT FWD PIT FLOOR PANEL 120AF; VERIFIED MATERIAL AS 2024-T3-.071. A-TAG# A30648. IAW AMM 25-52-01-201-801.; [06] C/W STEP 5 AUDIT C/W
